Free monoids are coherent

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)127-131
Number of pages5
JournalProceedings of the Edinburgh Mathematical Society
Issue number1
Early online date15 Jul 2016
Publication statusPublished - Feb 2017

Bibliographical note

© 2016. The Edinburgh Mathematical Society. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details. Embargo period: 6 months.

The hard copy has co-ordinates: Volume 60, 2017, 127-131.

Cite this